# SDR C8GA20080063

- Difficulty date: October 16, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498141
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT STR 28R LOCATED AT BS. 490-510 HAD  CORROSION. REMOVED DAMAGED SECTION OF STR 28R FROM BS 480-508. FABRICATED NEW STRINGER, FABRICATED 2 EA SPLICES. INSTALLED NEW PARTS IAW SRM 53-10-3, 51-30-5 NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
